# SDR SWAA2013021412678

- Difficulty date: January 14, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: BAC1509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED IN LONGITUDINAL BEAM UPPER CHORD VERTICAL LEG BS 664 RBL 24 AT UPPER HOLE.  REPAIRED CRACK IN LONGITUDINAL BEAM UPPER CHORD VERTICAL LEG BS 664 RBL 24 IAW ER 13-01133 & EA 1-357-7890.
